| Catalog Number |
230787003 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the metaglene positioner plate was not working, the drill pin got stuck in plate.There was no patient impact.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : according to the information received, "metaglene positioner plate was not working, drillpin got stuck in plate." the product was not returned to depuy synthes, however videos were provided for review.The video investigation revealed that [230787003,metaglene positioner plate] had stuck.The observed condition of the device was consist with a random component failure that may have been caused by exposure to unintended user error.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the [metaglene positioner plate] would contribute to the complained device issue.Based on the investigation findings, unintended user error and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: in sedxtenn used today at [hospital name removed] the [product code removed] metaglene positioner plate was not working, drillpin got stuck in plate.The product was returned to depuy synthes for evaluation.Visual analysis found that the metaglene positioner plate was returned disengage, the device exhibits signs of normal use.A functional test was performed with a lab sample mating device and the positioner plate works correctly, difficulties to disengage the devices were not observed.The overall complaint was not confirmed as the observed condition of the metaglene positioner plate would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Event or Problem Description
Additional information was received and stated that the 2.5 drill guide pin could not be entered through the guide and it gets stuck at the very tip.There was no reported surgical delay or any allegation against the drill pin.